# SDR IXXA202303300024

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 106,465 hours, 18,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL PEDESTAL FLASHLIGHT NOT CHARGING. SYSTEM DEFERRED 40242, MEL CAT C.  REMOVED AND REPLACED FLASHLIGHT BATTERY LOCATED AT CENTER CONTROL PEDESTAL IN ACCORDANCE WITH B767 AMM 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL 40242 CLEARED.
